# SDR AALA201903286008

- Difficulty date: March 26, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N904NN
- Make and model: Boeing 737823
- Aircraft serial: 33317
- Aircraft time: 20,521 hours, 8,412 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABOUT 4 MINUTES AFTER TAKEOFF,  THE LEFT FUEL TANK SHOWED AN IMBALANCE WITH APPROXIMATELY 400 LBS DIFFERENCE BETWEEN LT & RT MAIN TANKS.  COMBINED TO 1000 DIFFERENCE.  THE AIRCRAFT WAS GROUNDED.  PERFORMED QRH PROCEDURES. RIGHT TO LEFT,  NO SIGNIFICANT FUEL FLOW DIFF. ACCOMPLISHED FUEL QTY BITE IAW FIM 28-41-00-810. NO CURRENT OR IN FLIGHT FAULTS. VERIFIED FUEL QTY USING STICK METHOD IAW FUELING MANUAL. ACCOMPLISHED ENGINE RUN LEAK CHECK IAW AMM 71-00-00. NO LEAKS NOTED. OK FOR SERVICE.
